# SDR ASAA2015010610160

- Difficulty date: January 6, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,714 hours, 9,637 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 723C
- Condition: Failed
- Location: A/C Bay
- Part time: 71,059 hours, 35,019 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED. R & R CONTROLLER CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-21-000-801/-400-801.  OPS AND LEAK CKS GOOD.
